# SDR DALA2022052003493

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767
- Aircraft serial: 29718
- Aircraft time: 85,177 hours, 15,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 ON SVC FOUND AFT LT SEAT EMERGENCY LIGHTS AND CEILING LIGHTS OUT, CORRECTIVE ACTION: R/R M738 BATTERY PACK IN REF TO B767-400 AMM 33-51, LIGHT TEST GOOD. (7303680)
